Ive had it....

Discussion in 'Rants, Musings and Ideas' started by Kaos General, Sep 6, 2011.

  1. Kaos General

    Kaos General Well-Known Member

    Fact is the meds im on are making me angry, emotional, depressed, constant aching, severe sweating, constant flu, splitting migraines, anaemia, high cholestrol, gum disease, high temperature, hallucinations, back spasms, no energy etc. etc. etc. and i cant put some kind of front on anymore. Im through claiming everything is tip top. Its not, its fucking terrible. I have never experienced anything like this in my entire life and i wouldnt wish anyone to either. At the moment i look in the mirror and dont even recognise the person staring back.

    I just wanna be back to my normal self :bash: :bash: :bash: :blue: :blue: :blue:
     
  2. Kaos General

    Kaos General Well-Known Member

    Suicide Forum - A support forum for people in crisis

    These words mean less and less to me each and every day that passes. It should read Suicide Forum - A support forum for those who we like. People would rather answer someones post about a cat than actually talk to someone who needs help. Oh but i forgot, their is no clique in chat is their. I honestly despair at the lack of humanity on this site
     
  3. kaykay1126

    kaykay1126 Member

    Sorry you feel so bad... It is tough keeping things inside when you don't want to anymore. It is tough being in pain just to make yourself feel better.

    I don't think it is that people play favorites, maybe they just don't know what to say. I've read posts where I've wanted to say something, but I didn't know what. Maybe I couldn't really relate or couldn't say anything they haven't already heard. Don't give up on us - we aren't all preoccupied with cats. (I hate cats.)
     
  4. MoAnamCara

    MoAnamCara SF Artist

    I am sorry you are in such physical pain. It is so hard to deal with these strong meds that attack your body with these icky side effects. I have seen my significant other struggle as you have described. And having this pain can wear you down, I know this. So I can empathize completely. I'm not sure how long you need to be on meds or what is wrong. All I can say, as trite as it sounds, is to deal with each day on its own. Making positive progress can take some time. I'm not sure if this response is even helpful and I don't wish to upset you further, so will leave it at that. Take care.
     
  5. texaskitty

    texaskitty SF Cat Lady Staff Alumni SF Supporter

    Wayne :hug: I didn't see this here as I was on FB with ya.

    I am so sorry you are having to go through this. I feel so helpless.

    I want to do something, but other than listen it seems I can't.

    But I am here for you to help as much as I can.
     
  6. Sadeyes

    Sadeyes Staff Alumni

    Are these the predicted side effects of the medication, and did you speak to your doctor about them? Have they changed over time? It must be awful to be doing something presumably good for yourself and have these awful experiences...I am so sorry you are going through this
     
  7. IV2010

    IV2010 Well-Known Member

    Wayne that is beyond 'horrific' having all those side affects..
    Is there nothing the docs can do to reduce them? or at least camouflage them!
    I'm sorry it's tough going..
    I wish there was something I could do for you other than let you know I'm thinking of you and wish you the best *hug*

    p.s. I don't like cats either!
     
    Last edited by a moderator: Sep 7, 2011
  8. black orchid

    black orchid Well-Known Member

    It is rather 'horrific' to see in someone else let alone experience!

    The hospital has given him several things that are supposed to help with these side effects but they don't appear to help at all. He is currently on (from what I can remember) an anti depressant, anti itching, something to reduce cholesterol, sleeping meds, and has a whole box of painkillers on top of the treatment but none of them are actually working. From what I can understand the hospital are reluctant to change any of them for something stronger to protect the results from the trial but I could be wrong :S
     
  9. IV2010

    IV2010 Well-Known Member

    :huh: Oh my! :sad: this makes me feel sad for you Wayne
    :arms: :sorry:

    I hope you can find the strength to persevere with the trial and I'm wishing for a positive outcome
     
  10. Kaos General

    Kaos General Well-Known Member

    Sorry about the rant last week, it was a really really bad day.

    Yeah kirsty is right, they dont wanna change the meds for the side effects, but they say because its to protect my liver. Thats bullshit. If that was the case then why the hell am i on so many meds at the moment that, as ive explained to them since i started this trial, dont work or alleviate any of these side effects. The only conclusion i can draw is that its to protect their precious data. I had to threaten to stop taking them all to get them to give me co-codamol yesterday. It took everything i had to not punch the doctor yesterday as well. The look of compassion on his face was about as warm as the arctic.
     
  11. Kaos General

    Kaos General Well-Known Member

    Gaaaaaaaaaaaaah my life sucks ass at the moment. Its wednesday/thursday so the interferon i took yesterday has swung full into effect, im gonna go hide under the covers and hope to god my temprature comes down
     
  12. IV2010

    IV2010 Well-Known Member

    hey Wayne..you showed great restraint not punching that doctor..
    personally i don't think 'compassion' is in their medical dictionary
    not sure what co-codomal is but I hope it's a pain killer and it works.
    hoping you're able to get some rest and respite from your pain :console::arms:
     
  13. Fire_N_Ice

    Fire_N_Ice Member

    1. I also hate cats

    2. Meds suck, but they can and do help. I have had some shitty ones and some helpful ones. All depends what your "deal" is LoL...I'm bi-polar/borderline personality disorder whatever and am on prozac and lamictal, seems to be a good combo w little side effects...don't give up!
     
  14. Kaos General

    Kaos General Well-Known Member

    Im on pegylated interferon which is chemotherapy and ribavarin which is a retroviral plus some drug trial at the same time. Then alongside that im on citalopram, ibruprofen, co-codamol, cetirizine, zolpidem, some anti-cholestrol drug and something else i cant remember
     
  15. WildCherry

    WildCherry Staff Member ADMIN

    I don't know how I managed to miss this post.
    I know there's nothing I can say that will make this any easier. But I'm here, and I always will be. So if there's anything you need or anything I can do, you know where I'm at. Not on here much in the next few days because the site takes a decade to load, but will still be around. :hug: